Papers und Preprints der Arbeitsgruppe Deninger

Arbeitsgruppe Prof. Dr. Christopher Deninger

Papers und Preprints

C. Deninger, G. Quick, C. Serpé

C. Deninger

Title Co-author in:
On explicit bases in Sobolew spaces H. Lange Exp. Math. 3 (1985), 25-39
On the analogue of the formula of Chowla and Selberg for real quadratic fields J. Reine Angew. Math. 351 (1984), 171-191
The e-invariant and the spectrum of the Laplacian for compact nilmanifolds covered by Heisenberg groups W. Singhof Invent. Math. 78 (1984), 101-112
On Artin-Verdier duality for function fiels Math. Z. 188 (1984), 91-100
On the d-invariant of compact solvmanifolds W. Singhof J. Reine Angew. Math. 361 (1985), 47-49
Artin-Verdier duality for n-dimensional local fields involving higher algebraic K-sheaves K. Wingberg J. Pure Appl. Algebra 43 (1986), 243-255
On the cohomology of nilpotent Lie algebras W. Singhof Bull. Soc. Math. France 116 (1988), 3-14
An extension of Artin-Verdier duality to non-torsion sheaves J. Reine Angew. Math. 366 (1986), 18-131
l-adic Lefschetz numbers of arithmetical schemes J. Reine Angew. Math. 375/376 (1987), 326-345
Duality in the étale cohomology of one dimensional proper schemes and generalizations Math. Ann. 277 (1987), 231-237
A proper base change theorem for non-torsionsheaves in étale cohomology J. Pure Appl. Algebra 50 (1988), 231-237
On the Beilinson conjectures for elliptic curves with complex multiplication K. Wingberg Beilinson's conjectures on special values of L-functions. Herausgegeben von M. Rapoport et al.
Perspectives in Math. Academic Press 1988, 249-272.
Higher regulators of elliptic curves with complex multiplication Seminaire de Theorie des Nombres Paris 1986-87. Herausgegeben von Ch. Goldstein.
Progress in Math. Birkhäuser 1989
Higher regulators and Hecke L-series of imaginary quadratic fields I. Invent. Math. 96 (1989), 1-69
Higher regulators and Hecke L-series of imaginary quadratic fields II. Ann. Math. 132 (1990), 131-158
Formal groups and L-series E. Nart Comm. Math. Helv. 65 (1990), 318-333
On the Γ-factors attached to motives Invent. Math. 104 (1991), 245-261
The Beilinson conjectures A.J. Scholl L-functions and Arithmetic. Herausgegeben von J. Coates und M. Taylor.
London Math. Soc. Lect. Notes 153 (1991), 173-209
Local L-factors of motives and regularized determinants ps-file Invent. Math. 107 (1992), 135-150
Motivic decomposition of abelian schemes and the Fourier transform ps-file J. Murre J. Reine Angew. Math. 422 (1991), 201-219
Motivic L-functions and regularized determinants ps-file Jannsen, Kleimann, Serre (eds.). Seattle conference on motives 1991.
Proc. Symp. Pure Math. AMS 55 (1994), Part 1, 707-743
L-functions of mixed motives ps-file Jannsen, Kleimann, Serre (eds.). Seattle conference on motives 1991.
Proc. Symp. Pure Math. AMS 55 (1994), Part 1, 517-525
Lefschetz trace formulas and explicit formulas in analytic number theory ps-file J. Reine Angew. Math. 441 (1993), 1-15
Evidence for a cohomological approach to analytic number theory ps-file Joseph, Rentschler (eds.): Proceedings of the EMS conference 1992, 491-510, Birkhäuser 1994
Motivic ε-factors at infinity and regularized dimensions ps-file Indag. Math., N.S. 5 (4), (1994), 403-409
On Ext2 of motives over arithmetic curves E. Nart Amer. J. of Math. 117 (1995), 601-625
Higher order operations in Deligne cohomology Invent. Math. 120 (1995), 289-315
A distribution theoretic interpretation of Guinand's functional equation for Cramér's V-function and generalizations M. Schröter J. London Math. Soc. (2) 52 (1995) 48-60
Isogenies of abelian varieties with mutiplications Abh. Math. Sem. Univ. Hamburg 65 (1995), 249-257
Motivic L-functions and regularized determinants II. ps-file F. Catanese (ed.), Arithmetic Geometry, Cortona, 1994
Symp. Math. 37, 138-156, Cambridge Univ. Press 1997
Extensions of mixed motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields ps-file F. Catanese (ed.), Arithmetic Geometry, Cortona, 1994
Symp. Math. 37, 99-137, Cambridge Univ. Press 1997
On extensions of mixed motives ps-file Collect. Math. 48, 1-2 (1997), 97-113
Deligne periods of mixed motives, K-theory and the entropy of certain Zn-actions ps-file Journal of the AMS 10 (2), 259-281 (1997)
On Dynamical systems and their Possible Significance for Arithmetic Geometry ps-file A. Reznikov, N. Schappacher (eds.), Regulators in Analysis, Geometry and Number Theory.
Progess in Mathematics 171, 29-87, Birkhäuser 1999
Some analogies between number theory and dynamical systems on filiated spaces ps-file Doc. Math. J. DMV. Extra Volume ICM I (1998), 23-46
p-adic Mahler measures ps-file A. Besser J. reine Angew. Math. 517 (1999), 121-132
How to recover an L-series from its values at almost all positive integers. Some remarks on a formula of Ramanujan ps-file Proc. Indian Aca. Sci. 110 (2000), 121-132
On the Γ-factors of motives II ps-file Doc. Math. 6 (2001), 209-219
A counterexample to smooth leafwise Hodge decomposition for general foliations and to a type of dynamical trace formulas ps-file W. Singhof Ann. Int. Fourier, Grenoble, 51, 1 (2001), 209-219
A note on dynamical trace formulas ps-file W. Singhof M.L. Lapidus, V. van Frankenhuysen (eds.), Dynamical Spectral and Arithmetic Zeta-Functions
AMS Contemp. Math. 290 (2001), 41-55
A dynamical Lefschetz trace formula for algebraic Anosov diffeomorphisms ps-file A. Deitmar Hamb. Math. Abh.
Number theory and dynamical systems on foliated spaces ps-file Jber. d. Dt. Math.-Verein. 103 (2001), 79-100
Real polaziable Hodge structures arising from foliations. ps-file W. Singhof Annals of Global Analysis and Geometry 21 (2002), 377-399
On the nature of the "explicit formulas" in analytic number theory - a simple example ps-file S. Kanemitsu, C. Jia (eds.), Number Theoretic Methods - Future Trends. In: DEVM "Developements of Mathematics", Kluwer Academic Publ.
A note on arithmetical topology and dynamical systems ps-file S. Vostokov, Y. Zarhin (eds.), Algebraic Number Theory and Algebraic Geometry. Papers Dedicated to A.N. Parshin on the Occasion of his Sixtieth Birthday.
Contemporary Mathematics 300 (2002), 99-114
Exchanging the places p and ∞ in the Leopoldt conjecture J. Number Theory 114, 1 (2005, 1-17
Two-variable zeta functions and regularized products ps-file Doc. Math. extra volume: Kazuya Kato's Fiftieth Birthday 2003, 227-259
A motivic version of Pellikaan's two variable zeta function ps-file F. Baldassarri, N. Naumann Diophantine geometry, vol. 4 of CRM Series, 35-43. Ed. Norm. 2007
Arithmetic Geometry and Analysis on Foliated Spaces ps-file
Vector bundles and p-adic representations I ps-file A. Werner
Vector bundles on p-adic curves and parallel transport ps-file A. Werner Ann. Scient. Ec. Norm. Sup., 4e serie, 38 (2005), 553-597
Line bundles and p-adic characters ps-file A. Werner G. van der Geer, B. Moonen, R. Schoof (eds.), Number Fields and Function Fields - Two Parallel Worlds, Progress in Mathematics 239, 101-131, Birkhäuser 2005
Fuglede-Kadison determinants and entropy for actions of discrete amenable groups ps-file J. Amer. Math. Soc. 19 (2006), 737-758
On Tannaka duality for vector bundles on p-adic curves ps-file A. Werner Algebraic cycles and motives. Vol. 2, London Math. Soc. Lecture Note Ser. 344, 94-111, Cambridge Univ. Press 2007
A dynamical systems analogue of Lichtenbaum's conjectures on special values of Hasse-Weil zeta functions pdf-file
Expansive algebraic actions of discrete residually finite amenable groups and their entropy ps-file K. Schmidt Ergodic Theory Dynam. Systems 3 (2007), 769-786
p-adic entropy and a p-adic Fuglede--Kadison determinant pdf-file Algebra, arithmetic, and geometry: in honor of Yu.I. Manin.Vol.I, Progr. Math. 269, 423-442, Birkh\"auser Boston Inc. 2009
Analogies between analysis on foliated spaces and arithmetic geometry pdf-file Groups and analysis, London Math. Soc. Lecture Note Ser. 354, 174--190, Cambridge Univ. Press 2008
Determinants on von Neumann algebras, Mahler measures and Ljapunov exponents pdf-file J. Reine Angew. Math. 651, 165--185 (2011)
Vector bundles on p-adic curves and parallel transport II pdf-file A. Werner Algebraic and arithmetic structures of moduli spaces (Sapporo 2007), Adv. Stud. Pure Math. 58, 1-26, Math. Soc. Japan 2010
Invariant functions on p-divisible groups and the p-adic Corona problem pdf-file Tokyo J. Math. 33, 393-406 (2010)
C*-algebras of Toeplitz type associated with algebraic number fields pdf-file J. Cuntz, M. Laca
Regulators, entropy and infinite determinants pdf-file
The Hilbert-Polya strategy and height pairings pdf-file
Invariant measures on the circle and functional equations pdf-file
Horizontal factorizations of certain Hasse-Weil zeta functions - a remark on a paper by Taniyama pdf-file D. Wegner

Gabi Dierkes